Hepatitis C Community
Inflammed liver
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Inflammed liver

So I only have 13 more days left of the 24 wk treatment. My dr changed my sleeping meds to ambiem cr. since then I have been getting headaches non stop. So I have been taking under 2000 mg of tyenol to cure these nasty headaches for the past 3 or more wks. I called my dr and asked them to change it back to just reg ambiem 10 mg. The headaches have seem to kinda go away but now for the past 3 days under my right rib cage I can tell my liver is inflammed. Just kinda nervous about my 24 wk VL. I guess I'm scared its gonna say detected. I'm a worry wart over anything. Anyone have inflammed liver during tx or post tx?
10 Comments Post a Comment
Blank
3159077_tn?1356034731
Sorry about your headaches. You feel a tightness or fullness where your liver is? I never had this but it could be anything and may not even be related to your liver. I was a worry wart too for the first half of my treatment. Then I got tired of it and just went with the flow. I assumed everything was okay unless I was told by my NP otherwise or a nasty side effect popped up. If I was undetectable at 4, 8 & 12 weeks, why would I think I'd not still be undetectable later? Paranoia and worry are the only reasons and both were stressful and counterproductive for me. I wanted to conserve my energy for fighting the virus.

I'm not saying you shouldn't ask your doctor about it if it's bothering you, I'm just trying to give you ideas for coping with worry. You're almost done and congratulations for sticking with the program.
Blank
Avatar_f_tn
Hey Congratulation!!!!!  You can see the finish line.  That is such a good feeling.  Well first of all you should tell your doctor about your pain.  Second
it could be gas......and third - Drink lots of water to flush out your system of
all the medication.  Dehydration from not drinking enough water causes
headaches.  Remember that this treatment is fighting a virus that focuses
in on your liver.  Getting rid of that virus with this arsenal of drug treatment
drugs has to have some effect on your liver.  But look at the positive side...
you only have 13 days YAHOO!!!! :).  
Best To You  
Blank
Avatar_f_tn
Hi,
I agree you should check it out with your Dr., but I just want to tell you that it seems fairly common from the posts here in the past fww years, that there is a lot of anxiety toward the end of treatment. I think we all worried.
You were undetected at 4 weeks, all the way through, the odds of SVR are entirely in your favor. Keep that in mind. :-)
Blank
Avatar_f_tn
I agree with rival.  Your anxiety hits an all time high right around 20 weeks.
It happened to 4 out of 4 of the people who treated at the same time I did.
I think that it has something to do with how long you have been taking all these drugs.  Just remember that your soon won't to be taking them and it does take awhile for the drugs to leave your body.  I personally, have hated
having to wait to return to normal.  It happens in time.  
Best To You

Blank
Avatar_m_tn
             hi star,   i had a problem with inflamation (inflammation) at tx week 36 of 48.  i was put on a antibiotic, and used 1000 mg of tylenol for fever reduction. i did this for 2 weeks, and my next LFT showed alt of 93. my alt was always at 22 to 25 after 2nd month of tx.  i went for weekly blood draws for LFT. i was back to normal in one month and stayed there.                

                      good luck for SVR,          barry
Blank
Avatar_m_tn
         you can find some previous posts on medhelp on elevated enzymes
Blank
766573_tn?1365170066
I don't get it. I mean Hepatitis means inflamed liver so most of us on here have that. Do you mean pains on your right side? If so I would get it checked out. Even if intellectually you think anxiety might be a factor why not check it it now since you have insurance and all these doctor appointments anyway.

Find out about your headaches and have your doctor palpate your right side. I remember my GI did that in the beginning. (Not exactly sure if that will help but it sounds as if this is definitely the time to see your Gastro and not the nurse)

I was a nervous wreck at the stage of treatment you are. It is an arc or a climax where you question everything and wonder if this all worked. I remember I had a bite of rum cake that was incredible and the rum flavor was so pronounced that I freaked. It turned out to be rum extract and the trivial amount of alcohol was baked out but it really threw me. That is when I realized I was turning (back) into a stress monster.

You need decent sleep so I say do what you have to get it. I was reading an article in some doctor's office or somewhere about Ambien and sedative hypnotics and the gist of it was that the actual dose some people really need is lower than what they thought it would be in the trials.(Just thought I would toss that out there)

Please be sure to make an appt ASAP to see your doctor!
I hope you are OK and you let us know what if anything is happening.
Blank
163305_tn?1333672171
Is the doctor prescribing your meds you hepatologist ? This doesn't make a whole lot of sense to me.

I agree with others, it's unlikely you are actually feeling any liver inflammation.
I certainly never did and mine was so bad I had to get a transplant.

Muscle tension can cause pain and that can be from the interferon tx itself.

Try getting a massage. Do what you can to relax and do get out and walk. Nothing is better for mind and spirit than fresh air and circulation.
Blank
4333925_tn?1359106042
It's only on my right side and to me it feels inflammed but I could be wrong. It almost feels like you pulled a muscle. I know this is going to sound silly but when I take my bra off there is indentions on that side. I will be making an appt. this Monday to see what's goin on.
Blank
317787_tn?1373214989
Hi I hope you found out what this was.  There is a muscle in the back that reaches around to the front right under your breast and if strained it can hurt so bad you have a hard time taking a deep breath from the muslce spasm.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Hepatitis Answerers
446474_tn?1404424777
Blank
HectorSF
CA
1815939_tn?1377995399
Blank
pooh55811
Avatar_m_tn
Blank
can-do-man
IN
1747881_tn?1358189534
Blank
hrsepwrguy
Greeley, CO
317787_tn?1373214989
Blank
Dee1956
DC
Avatar_f_tn
Blank
susan400
FL